# SDR CALA2024041801133

- Difficulty date: April 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 53,262 hours, 19,596 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR FLIGHT AIR RETURN DUE TO OUTSIDE REPORT OF DEBRIS HANGING FROM THE AIRPLANE PERFORMED ZONAL INSPECTION REF AMM 05-42-01, 05-42-02, AMM 05-42-03, AMM 05-42-04, AMM 05-42-05, & AMM 05-42-06, NO ABNORMALITIES FOUND. ALL CHECKS NORMAL. OK FOR SERVICE.
